Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Left eye has reddish colour. What is the treatment should be followed?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 101 Questions
My left eye has got a reddish color due to a mosquitoe attack. What best ointment or solution to be applied.
Posted Tue, 3 Jul 2012 in Vision and Eye Disorders
Answered by Dr. Mihir Shah 3 hours later

Thanks for the query.

Mosquito bites usually cause an allergic reaction. You can apply Moxifloxacin(Vigamox) eye drops four times daily to prevent any secondary infection. Also wash your eyes thoroughly with water. You can take antihistamine like Tab. Levocet twice daily for two days.

Hope your eyes get better soon.I will be available for any further queries if you have any.

Best regards,
Dr.Mihir Shah
Above answer was peer-reviewed by
Follow-up: Left eye has reddish colour. What is the treatment should be followed? 23 hours later
Okay. Thank you Doctor for your advice...! It seems better now and itching on eye has got reduced. Also, the reddishness got reduced. I keep follow the washing my eyes frequently.

Thanks Again..!
Answered by Dr. Mihir Shah 22 hours later

Thanks for writing back.

I am glad that you are improving.

You may ask me a query at this link in future in case you need an answer:


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor